CSpace
bfgs算法对非凸函数优化问题的收敛性英文
徐大川
2000
Source Publication运筹学学报
ISSN1007-6093
Volume4Issue:2Pages:71
AbstractBFGS算法是无约束最优化中最著名的数值算法之一.对非凸函数BFGS算法是否具有整体收敛性,这是一个open问题.该文考虑Wolfe线搜索下目标函数非凸的BFGS算法,给出一个使该算法收敛的充分条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39219
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐大川. bfgs算法对非凸函数优化问题的收敛性英文[J]. 运筹学学报,2000,4(2):71.
APA 徐大川.(2000).bfgs算法对非凸函数优化问题的收敛性英文.运筹学学报,4(2),71.
MLA 徐大川."bfgs算法对非凸函数优化问题的收敛性英文".运筹学学报 4.2(2000):71.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐大川]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐大川]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐大川]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.